Home      About Us      Instructions to Authors      Online Submission      Editorial Board      Publication Ethics      Contact Us
Article
Volume 5, Issue 7, July 2014
Research Articles
FECUNDITY OF AMBLYSEIUS MULTIDENTATUS AND AMBLYSEIUS ALSTONIAE ON ALTERNATE DIET
Sehra Anupam, Sethi Neeraj*, Pal Minakshi, Kaura Sushila
[View PDF]
584-586
A. alstoniae, A. multidentatus, Mite, Egg, Larvae, Nymphs
   
 
© 2013-2015 IRJP. All rights reserved. Specialized onine journals by ubijournal. Website by Ubitech Solutions
sidebar